-mappings and quasiconformal mappings in normed spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 57 (1977), pp. 173-182
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1977__57__173_0,
author = {Porru, Giovanni},
title = {$\theta $-mappings and quasiconformal mappings in normed spaces},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {173--182},
year = {1977},
publisher = {Seminario Matematico of the University of Padua},
volume = {57},
zbl = {0411.30007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1977__57__173_0/}
}
TY - JOUR AU - Porru, Giovanni TI - $\theta $-mappings and quasiconformal mappings in normed spaces JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1977 SP - 173 EP - 182 VL - 57 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1977__57__173_0/ LA - en ID - RSMUP_1977__57__173_0 ER -
%0 Journal Article %A Porru, Giovanni %T $\theta $-mappings and quasiconformal mappings in normed spaces %J Rendiconti del Seminario Matematico della Università di Padova %D 1977 %P 173-182 %V 57 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1977__57__173_0/ %G en %F RSMUP_1977__57__173_0
Porru, Giovanni. $\theta $-mappings and quasiconformal mappings in normed spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 57 (1977), pp. 173-182. http://geodesic.mathdoc.fr/item/RSMUP_1977__57__173_0/